Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 13 found articles
 
 
  Lyapunov Functions and Global Stability for SIR and SIRS Epidemiological Models with Non-Linear Transmission
 
 
Title: Lyapunov Functions and Global Stability for SIR and SIRS Epidemiological Models with Non-Linear Transmission
Author: Korobeinikov, Andrei
Appeared in: Bulletin of mathematical biology
Paging: Volume 68 (2006) nr. 3 pages 615-626
Year: 2006
Contents:
Publisher: Springer-Verlag, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands